On generalized Jordan left derivations in rings
Bull. Korean Math. Soc. 2008 Vol. 45, No. 2, 253-261
Printed June 1, 2008
Mohammad Ashraf and Shakir Ali
Aligarh Muslim University
Abstract : In this paper, we introduce the notion of generalized left derivation on a ring $R$ and prove that every generalized Jordan left derivation on a 2-torsion free prime ring is a generalized left derivation on $R$. Some related results are also obtained.
Keywords : prime rings, generalized left derivation, generalized Jordan left derivation
MSC numbers : 16W25, 16N60, 16U80
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd